# SDR SWAA2025092316609

- Difficulty date: September 20, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 43,029 hours, 20,325 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

142FW HAS CRACK WITHIN 2 INCHES OF THE EDGE. ALONG WITH WRONG SCREWS INSTALLED IN CAP STRIP.   REMOVED AFT CARGO PANEL IAW AMM 25-52-10. FOUND MULTIPLE BROKEN NUT PLATES.   REMOVED AND REPLACED AFT CARGO PANEL 142FW IN REF TO AMM 25-52-06.
